# SDR 96ZZZX2556

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N413TC
- Make and model: Piper PA-31-325
- Aircraft serial: 317912040
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 77944
- Condition: Crimp Nut Gone
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL TO C/W SB 518C, FOUND NUT HAD FALLEN OFF OF VALVE, SPRING AND SEAT WERE SEPARATED FROM VALVE WITH NUT LODGED IN OIL PASSAGE FROM VALVE.  THE ONLY CONTAMINANTS IN OIL FILTER WAS SOME BRASS FROM THE SEAT WORKING AGAINST NUT.
